Abstract
A shift rule for the prefer-max De Bruijn sequence is formulated, for all sequence orders, and over any finite alphabet. An efficient algorithm for this shift rule is presented, which has linear (in the sequence order) time and memory complexity.
Original language | English |
---|---|
Pages (from-to) | 226-232 |
Number of pages | 7 |
Journal | Discrete Mathematics |
Volume | 342 |
Issue number | 1 |
DOIs | |
State | Published - Jan 2019 |
Externally published | Yes |
Keywords
- De Bruijn sequence
- Ford sequence
- Prefer-max sequence
- Shift rule